# SDR SIMA20180719003

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CARGO DOOR CUT OUT STRUCTURE CORRODED IN THE  LOWER FWD CORNER. BLENDED CORROSION ON FRAME 65 , FOUND TO BE OUT OF LIMITS IAW SRM 51-10-03 AND 51-31-04. CUT OUT DAMAGED AREA IAW SRM 53-31-04, PERFORMED HFEC INSP ALONG CUT LINES IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED. FABRICATED DOUBLER IAW SRM 53-31-04. LOCATED, DRILLED, ALODINED AND PRIMED NEW FRAME PIECE AND DOUBLER IAW SRM 53-31-04 AND CPM 51-21-04AND 51-21-05 INSTALLED NEW FRAME PIECE AND DOUBLER  IAW SRM 53-31-04 AND 51-40-02. APPLIED SURFACE PROTECTION IAW CPM 51-21-05, 51-21-06 AND ETN GN-51-017.
